Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & ISI's SCI  
Users online: 1531  
Home | Subscribe | Feedback | Login 
About Latest Articles Back-Issues Article Submission Resources Sections Etcetera Contact
 
  NAVIGATE Here 
 ::   Next article
 ::   Previous article
 ::   Table of Contents

 RESOURCE Links
 ::   Similar in PUBMED
 ::  Search Pubmed for
 ::  Search in Google Scholar for
 ::Related articles
 ::   Citation Manager
 ::   Access Statistics
 ::   Reader Comments
 ::   Email Alert *
 ::   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed4161    
    Printed158    
    Emailed7    
    PDF Downloaded35    
    Comments [Add]    
    Cited by others 1    

Recommend this journal


 

 CASE REPORT
Year : 2011  |  Volume : 57  |  Issue : 2  |  Page : 126-128

Unilateral common peroneal nerve palsy following renal transplantation: A case report of tacrolimus neurotoxicity


1 Department of Anaesthesia & Intensive Care, Post Graduate Institute of Medical Education and Research, Chandigarh, India
2 Department of Neurology, Post Graduate Institute of Medical Education and Research, Chandigarh, India

Correspondence Address:
A Jain
Department of Anaesthesia & Intensive Care, Post Graduate Institute of Medical Education and Research, Chandigarh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0022-3859.81871

Rights and Permissions

Neurologic complications are not uncommon in renal transplant recipients. Acute femoral neuropathy, lumbosacral plexopathy, and sciatic neuropathy have been reported after kidney transplantation probably due to perioperative nerve compression and ischemia. To the best of our knowledge, common peroneal nerve (CPN) palsy has not been described in the early postoperative period following renal transplantation. Also, mononeuropathy due to tacrolimus (TAC) therapy has not been described so far. We report a case of isolated CPN palsy presenting as unilateral foot drop following renal transplantation and that improved only after replacing TAC with cyclosporine.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Online since 12th February '04
2004 - Journal of Postgraduate Medicine
Official Publication of the Staff Society of the Seth GS Medical College and KEM Hospital, Mumbai, India
Published by Wolters Kluwer - Medknow